MAUDE Adverse Event Report: NKUS LAB RNS-9703-242; REMOTE NETWORK STATION

NKUS LAB RNS-9703-242; REMOTE NETWORK STATION
Model Number RNS-9703-242
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that their remote network station (rns) and central network station (cns) are displaying intermittent signal loss for all monitored tele beds.The customer said that this issue usually starts with a single tile showing signal loss after which all tiles start showing the same.No harm or injury was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: concomitant medical device: the following device(s) were used in conjunction with the rns: cns: model #: ni.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Transmitters: model #: ni.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.
 
Event or Problem Description
The customer reported that their remote network station (rns) and central network station (cns) are displaying intermittent signal loss for all monitored tele beds.The customer said that this issue usually starts with a single tile showing signal loss after which all tiles start showing the same.No harm or injury was reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the remote network station (rns) and central nurse's station (cns) were displaying intermittent signal loss for all monitored telemetry transmitters.The customer said that this issue usually started with a single tile showing signal loss after which all tiles started showing the same.No patient harm was reported.Details of complaint: nihon kohden technical support (nkts) performed troubleshooting actions and determined one of the antenna was not displaying the led light.Nk ts walked the customer through troubleshooting steps and the antenna was replaced.However, the issue persisted.Nk ts suggested replacing a cable, but the customer informed nk ts that the issue resolved on its own without replacing any wmts equipment.The root cause is determined to be the facility's network environment.The most likely cause was external noise interference.A review of the serial number history shows no recurrence of the reported issue.
 
Event or Problem Description
The customer reported that the remote network station (rns) and central nurse's station (cns) were displaying intermittent signal loss for all monitored telemetry transmitters.The customer said that this issue usually started with a single tile showing signal loss after which all tiles started showing the same.No harm or injury was reported.

Brand Name
RNS-9703-242
Common Device Name
REMOTE NETWORK STATION
Manufacturer (Section D)
NKUS LAB
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer (Section G)
NKUS LAB
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama, CA 359-8-580
JA   359-8580
9492687488
MDR Report Key12723640
Report Number8030229-2021-01881
Device Sequence Number8192361
Product Code MHX
UDI-Device Identifier00851725007122
UDI-Public00851725007122
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K023475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNS-9703-242
Device Catalogue NumberRNS-9703-242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date10/29/2021
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTRAL NURSES STATION (CNS).; CENTRAL NURSES STATION (CNS).; MULTIPLE TRANSMITTERS.; MULTIPLE TRANSMITTERS.
Patient SexUnknown